tanTALK - Tanning Salon Business Owners Community

tanTALK - Tanning Salon Business Owners Community (http://tantalk.com/)
-   Skin Care (http://tantalk.com/skin-care/)
-   -   Teenage Acne (http://tantalk.com/skin-care/2328627-teenage-acne.html)

Tropical Image 01-07-2003 10:09 PM

Ok Shawn
My bro had the worst skin i think possible when he was a teenage...

As time went on it began to get a little better, but believe me he tried EVERYTHING!
He begged my mother to let him go on acutane and she would not.

Acutane should be banned... it has caused numerous suicides, mood changes, not to mention the damage on ur vital organs...

If you want to get an easy clear up.... use
Benzymyocin... (its a topical gel you keep refrigerated) put it on at night, wake up in the morning and your acne will look much better...

Acne also has a lot to do with what you eat... try to hold back on caffeine products, they tend to trigger breakouts...

Trust me as you start getting older, your skin will eventually start getting better... Keep your self esteem high! (STRESS ALSO CONTRIBUTES TO ACNE!)

shawnchunn 01-08-2003 07:02 AM

I will get my dad to look at all of these when he takes me to the derm.

fungirlz 01-08-2003 07:50 AM

Acutane should be banned... it has caused numerous suicides, mood changes, not to mention the damage on ur vital organs...

Thank-you for this post TropicalImage.......

I agree Acutane is a very harsh and damaging medication that should be reconsidered by the FDA.

C

shawnchunn 01-08-2003 03:44 PM

That does sound very crazy to take it.

fungirlz 01-09-2003 08:00 AM

Before you would ever take that drug......the doctor would do a complete check up including liver and kidney.....
the doctor would advise you of ALL the negitives of the medicine and then go from there.

For some folks Acutane is the last resort for them to get their skin in order....
You are just a teen Shawn.this is very normal...and you will get it worked out.

C

BillCard 01-09-2003 02:52 PM

I use the Retin-A, it really works well and has three power levels. They usually start you out with the weakest one. Stick with it though, with any of these medicines it will make it worse at first.
Also try to find an antibacterial soap to use. This can make a big difference.

Caution, these medicines can make your face much much more sensentive to light, so if you tan cover your face with a town when tanning.

Good Luck

_________________
[ This Message was edited by: BillCard on 2003-01-09 14:53 ]

shawnchunn 01-09-2003 03:43 PM

My dad(chunn) was saying he saw something like a retin-a and he said that it might work.

fungirlz 01-12-2003 08:40 AM

remember you can not expose the skin to UV if using this medication.
If you are on a low dose..it will not dry out the skin as much as a 15% or higher....
Some young adults have quite a bit of peeling when using this product.
You will get results Shawn from Retin-A....... but you will also get quite alot of peeling if it is a strong percent.

Be sure to wash hands very good before putting this on your skin and after.........

Let us know what the doctor says you should use.

C

_________________
Christine'
Cub Reporter

Happy 2003!!!![ This Message was edited by: fungirlz on 2003-01-12 08:41 ]

BooBop 01-12-2003 10:20 AM

Mike/Trina!!! Please take Shawn to the Derm. He is stressing way to much, which is not good for him at all.

Have him examined ASAP!


shawnchunn 01-12-2003 11:09 AM

I have told them that over and over and they said they would but they never have.


All times are GMT -5. The time now is 09:13 AM.

Powered by vBulletin® Version 3.7.2
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
LinkBacks Enabled by vBSEO 3.1.0
Copyright 2009 - tanTALK.com